New mathematical approaches to classical censorship problems

Authors
Citation
Cjs. Clarke, New mathematical approaches to classical censorship problems, J ASTROPHYS, 20(3-4), 1999, pp. 249-257
Citations number
10
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Space Sciences
Journal title
JOURNAL OF ASTROPHYSICS AND ASTRONOMY
ISSN journal
0250-6335 → ACNP
Volume
20
Issue
3-4
Year of publication
1999
Pages
249 - 257
Database
ISI
SICI code
0250-6335(199912)20:3-4<249:NMATCC>2.0.ZU;2-E
Abstract
An account is given of recent advances in mathematical techniques for exten ding space-times through weak singularities. This gives one more hope of pr oving a cosmic censorship theorem, and hence of understanding whether the f inal state of gravitational collapse will indeed be a black hole.